Radical subgroups of lattice ordered groups

Ján Jakubík

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 2, page 285-297
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Radical subgroups of lattice ordered groups." Czechoslovak Mathematical Journal 36.2 (1986): 285-297. <http://eudml.org/doc/13582>.

@article{Jakubík1986,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {lattice of convex -subgroups; lattice ordered group; radical subgroups; complete -groups; totally r-inhomogeneous - groups; radical classes of complete -groups},
language = {eng},
number = {2},
pages = {285-297},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Radical subgroups of lattice ordered groups},
url = {http://eudml.org/doc/13582},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Jakubík, Ján
TI - Radical subgroups of lattice ordered groups
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 2
SP - 285
EP - 297
LA - eng
KW - lattice of convex -subgroups; lattice ordered group; radical subgroups; complete -groups; totally r-inhomogeneous - groups; radical classes of complete -groups
UR - http://eudml.org/doc/13582
ER -

References

top
  1. P. Conrad, Lattice ordered groups, Tulane University 1970. (1970) Zbl0258.06011
  2. P. Conrad, K-radical classes of lattice ordered groups. Algebra, Proc. Conf. Carbondale (1980), Lecture Notes Math. 848, 1981, 186-207. (1980) MR0613186
  3. P. Conrad, The lattice of all convex l -subgroups of a lattice ordered group, Czech. M. J. 15, 1965, 101-123. (1965) Zbl0135.06301MR0173716
  4. L. Fuchs, Partially ordered algebraic systems, Oxford 1963. (1963) Zbl0137.02001MR0171864
  5. С. Gofman, Remarks on lattice ordered groups and vector lattices I. Carathéodory functions, Trans. Amer. Math. Soc. 88, 1958, 107-120. (1958) MR0097331
  6. J. Jakubík, Radical mappings and radical classes of lattice ordered groups, Symposia Math., 31 Academic Press, New York-London 1977, 451 - 477. (1977) MR0491397
  7. J. Jakubík, Products of radical classes of lattice ordered groups, Acta Math. Univ. Comen. 39, 1980, 31-42. (1980) MR0619260
  8. J. Jakubík, On K-radical classes of lattice ordered groups, Czech. Math. J. 33, 1983, 149 to 163. (1983) MR0687428
  9. J. Jakubík, Projectable kernel of a lattice ordered group. Universal algebra and applications, Banach Center Publ. Vol. 9, 1982, 105-112. (1982) MR0738807
  10. J. Jakubík, Cardinal properties of lattice ordered groups, Fund. Math. 74, 1972, 85 - 98. (1972) MR0302528
  11. R. S. Pierce, Complete Boolean algebras, Proc. Symp. Pure Math., Vol. 2, Amer. Math. Soc., 1961, 129-140. (1961) Zbl0101.27104MR0138570
  12. F. Šik, Über die Beziehungen zwischen eigenen Sptizen und minimalen Komponenten einer 1-Gruppe, Acta math. Acad. Sci. Hung. 13, 1962, 83 - 93. (1962) MR0142673

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.